# SDR RAIA2018121780002

- Difficulty date: December 8, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM BETWEEN FR 20 & 21 L ANGLE IS CRACKED.   R&R CENTER OMEGA BEAM BETWEEN FR 20 & 21.
